# SDR ABXA9700735

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Skin
- Part number: 5956879501
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE PASSENGER ENTRANCE DOOR JAMB AFT INNER SKIN TORN APPROXIMATELY ONE INCH BY THREE INCHES AT FS 200.  REPAIRED DOOR JAMB IAW ABX REA D953-17597-MR.
